# SDR DALA13035833138

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING LOCATED BETWEEN FR 16 AND FR20 IN FWD PAX CABIN LT SIDE.  REPLACED CENTER FITTING LOCATED BETWEEN FR 16 AND FR 20 IN FWD PAX CABIN LT SIDE IAW SRM 51-72-11 AND DWG D53112109.
